Alert archive / Arizona / Flash Flood Warnings in 2013
Flash Flood Warning 217, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 31, 2013, 9:29 AM MST for Mohave County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2013, 9:29 AM MST (16:29 UTC)
- Expired
- Aug 31, 2013, 12:30 PM MST
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Mohave County, AZ
The radar
The Cedar City radar (KICX), 117 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 4.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 192 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
192
WGUS55 KVEF 311629
FFWVEF
AZC015-311930-
/O.NEW.KVEF.FF.W.0217.130831T1629Z-130831T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
929 AM MST SAT AUG 31 2013
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME NORTHEASTERN MOHAVE COUNTY IN NORTHWEST ARIZONA...
* UNTIL 1230 PM MST.
* AT 926 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER EXTREME NORTHEASTERN
MOHAVE COUNTY...OR 31 MILES SOUTH OF KANAB. THE STORM PRODUCING
VERY HEAVY RAIN WAS MOVING SOUTHWEST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
AREAS NEAR THE COLORADO RIVER IN EXTREME NORTHEASTERN MOHAVE
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. CAMPERS
AND HIKERS SHOULD BE ALERT TO RISING WATER...AND MOVE TO HIGHER
GROUND. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH
FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
&&
LAT...LON 3638 11265 3637 11286 3676 11285 3674 11262
3670 11263 3658 11263 3656 11266 3643 11263
$$
MORGAN3 follow-up statements
280
WGUS75 KVEF 311731
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1031 AM MST SAT AUG 31 2013
AZC015-311930-
/O.CON.KVEF.FF.W.0217.000000T0000Z-130831T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
1031 AM MST SAT AUG 31 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM MST FOR
EXTREME NORTHEASTERN MOHAVE COUNTY...
AT 1027 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT RAIN WAS LETTING UP OVER EXTREME NORTHEAST MOHAVE COUNTY...OR
38 MILES SOUTH OF COLORADO CITY. ALTHOUGH THE RAIN WAS LETTING
UP...WASHES IN THE AREA WERE LIKELY FLOWING HIGH...SO THE FLASH
FLOOD WARNING REMAINS IN EFFECT.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN MOHAVE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
&&
LAT...LON 3638 11265 3637 11286 3676 11285 3674 11262
3670 11263 3658 11263 3656 11266 3643 11263
$$
MORGAN090
WGUS75 KVEF 311831
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1131 AM MST SAT AUG 31 2013
AZC015-311930-
/O.CON.KVEF.FF.W.0217.000000T0000Z-130831T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
1131 AM MST SAT AUG 31 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM MST FOR
EXTREME NORTHEASTERN MOHAVE COUNTY...
AT 1126 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ONLY LIGHT RAIN REMAINING OVER FAR NORTHEAST MOHAVE COUNTY.
HOWEVER...RUNOFF FROM EARLIER HEAVY RAIN WAS LIKELY STILL FLOWING
DOWN WASHES AND THROUGH CANYONS...SO THE FLASH FLOOD WARNING REMAINS
IN EFFECT.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN MOHAVE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
&&
LAT...LON 3638 11265 3637 11286 3676 11285 3674 11262
3670 11263 3658 11263 3656 11266 3643 11263
$$
MORGAN152
WGUS75 KVEF 311922
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1222 PM MST SAT AUG 31 2013
AZC015-311932-
/O.EXP.KVEF.FF.W.0217.000000T0000Z-130831T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
1222 PM MST SAT AUG 31 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1230 PM MST FOR EXTREME
NORTHEASTERN MOHAVE COUNTY...
AT 1220 PM MST...RADAR INDICATED ONLY LIGHT RAIN REMAINING OVER FAR
NORTHEAST MOHAVE COUNTY. NO REPORTS OF FLOODING HAD BEEN
RECEIVED...SO THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3638 11265 3637 11286 3676 11285 3674 11262
3670 11263 3658 11263 3656 11266 3643 11263
$$
MORGANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 2:43 AM MST, 6 hours 46 minutes earlier.
Area forecast discussion, Aug 31, 2:43 AM MST, 6 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
243 AM PDT SAT AUG 31 2013
.SYNOPSIS...AN UNSTABLE AND VERY MOIST AIR MASS WILL RESULT IN
SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE AREA ONCE AGAIN
TODAY ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. THE PRIMARY
THREAT WITH STORMS WILL BE LOCALLY HEAVY RAINFALL THAT COULD PRODUCE
FLASH FLOODING. SLIGHTLY DRIER AND MORE STABLE AIR WILL START TO
WORK IN FROM THE WEST ON SUNDAY AND THIS WILL REDUCE THE CHANCES OF
SHOWERS AND THUNDERSTORMS ESPECIALLY WEST OF LAS VEGAS.
&&
.SHORT TERM...TODAY THROUGH SUNDAY EVENING. STICKY SUMMER WEATHER
CONTINUES ACROSS OUR AREA AS A VERY MOIST AIR MASS REMAINS IN PLACE
ACROSS THE AREA COURTESY OF A SOUTHEAST FLOW ALOFT. PWATS CONTINUE
TO REMAIN AT OR ABOVE 1.5 INCHES ACROSS THE ENTIRE AREA WITH GPS
SENSORS SHOWING VALUES NEAR 2 INCHES IN SOME LOCATIONS IN THE MOJAVE
DESERT. ALL THIS MOISTURE WILL REMAIN TRAPPED ACROSS OUR AREA AGAIN
TODAY AND THIS COMBINED WITH INSTABILITY WILL ONCE AGAIN SERVE AS
THE PRIMARY MEANS FOR CONVECTION TO DEVELOP ESPECIALLY AS WE MOVE
INTO THE AFTERNOON AND EVENING HOURS. MODELS ALL SHOW A WEAK PIECE
OF MID- LEVEL ENERGY MOVING NORTHWARD ACROSS NORTHWEST ARIZONA AND
SOUTHERN NEVADA THIS MORNING WHICH MAY ALSO HELP TO ENHANCE THE
PROSPECTS FOR CONVECTION TODAY IN THESE AREAS AT SOME POINT.
THE MAIN ISSUE THIS MORNING IS THE CLOUD COVER OVER THE SOUTHERN
HALF OF THE AREA. THIS MAY HAMPER CONVECTION OVER THIS PART OF THE
AREA ALTOGETHER OR DELAY WHAT WE SEE HERE UNTIL LATER THIS AFTERNOON
AND EVENING. THE BEST LI'S AND CAPE TODAY ARE SHOWN TO BE FROM LAS
VEGAS NORTH AND EASTWARD. THIS IS CLOSE TO WHERE THE MODELS SHOW THE
WEAK MID-LEVEL ENERGY ROTATING THROUGH AND THUS THESE SHOULD BE THE
MOST LIKELY LOCATIONS TO SEE CONVECTION DEVELOP. ELSEWHERE ACTIVITY
SHOULD BE MAIN DRIVEN BY HEATING AND DEVELOP INITIALLY OVER THE
HIGHER TERRAIN. FORECAST SOUNDINGS SHOW A BIT OF A CAP TODAY WHICH
WE SHOULD BE ABLE TO BREAK AND SHOW CONVECTIVE TEMPS FOR LAS VEGAS
IN THE UPPER 80S WHICH WE SHOULD GET TO. WITH THE CENTER OF THE
RIDGE ALOFT OVER THE AREA TODAY, THE STEERING FLOW WILL VARY FROM
WESTERLY IN THE FAR SOUTHERN CWFA TO EASTERLY ACROSS LINCOLN AND
NORTHERN PORTIONS OF CLARK AND MOHAVE COUNTIES. HOWEVER, THE
STEERING FLOW IS LIGHT (10 KTS OR LESS) ACROSS MOST OF OUR AREA AND
THIS SHOULD FAVOR SLOWER MOVING STORMS, WHICH WHEN COMBINED WITH THE
SERIOUS MOISTURE WE HAVE IN PLACE WOULD SUPPORT AN INCREASED THREAT
FOR FLASH FLOODING. I WENT AHEAD AND EXPANDED THE FLASH FLOOD WATCH
TO INCLUDE CENTRAL NYE AND ESMERALDA COUNTIES FOR TODAY BUT
OTHERWISE THE BEST CHANCES LOOK TO BE OVER THE NORTHEAST CWFA. TEMPS
TODAY SHOULD BE CLOSE TO WHAT WE SAW YESTERDAY EXCEPT A LITTLE
WARMER IN THE WESTERN CWFA.
AS WE MOVE INTO SUNDAY, AN APPROACHING MID/UPPER LEVEL TROUGH OVER
THE PACIFIC GETS CLOSER ENOUGH TO CALIFORNIA TO SWITCH THE FLOW
ALOFT TO MORE OF A SOUTH TO SOUTHWEST DIRECTION. THIS WILL NOT BE
ENOUGH TO SCOUR OUT THE MOISTURE ALTOGETHER, BUT IT SHOULD SPREAD
DRIER AND MORE STABLE AIR INTO INYO AND SAN BERNARDINO COUNTIES. I
DID LOWER POPS A LITTLE IN THE WESTERN CWFA FOR SUNDAY, HOWEVER THE
BEST CHANCES LOOK TO BE NORTH AND EAST OF LAS VEGAS THAT AFTERNOON
AND EVENING. EVEN THOUGH SOME DRIER AIR SHOULD WORK IN, WE REMAIN
MOIST AND FLASH FLOODING WILL CONTINUE TO BE A THREAT IN STRONGER
AND SLOWER MOVING STORMS. WITH LESS IN THE WAY OF MOISTURE AND EVEN
CLOUDS ON SUNDAY, WE SHOULD SEE HIGH TEMPS RISE A FEW DEGREES
ESPECIALLY IN THE WESTERN CWFA.
.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...THE PERIOD BEGINS WITH
HIGH PRESSURE CENTERED ALONG THE COLORADO AND NEW MEXICO BORDER WITH
LOW PRESSURE OFF THE PACIFIC NORTHWEST COAST. THIS LEAVES OUR AREA
IN A SOUTHERLY FLOW WITH TYPICAL MONSOON CONDITIONS. THE WELL ABOVE
NORMAL PRECIPITABLE WATER VALUES SEEN LATE THIS WEEK ARE FORECAST TO
LOWER TO NEAR NORMAL BY MONDAY. THE RESULT IS THE TYPICAL SCATTERED
AFTERNOON AND EVENING THUNDERSTORMS OVER THE EASTERN HALF OF THE
FORECAST AREA...PARTICULARLY OVER THE MOUNTAINS...WITH ISOLATED
THUNDERSTORMS WEST. THE HIGH IS NOT FORECAST TO MOVE MUCH...ALTHOUGH
THE ECMWF DOES DRIFT IT WESTWARD A BIT BY THE END OF THE WEEK. SO WE
ARE STILL LOOKING AT THE CONTINUATION OF SCATTERED THUNDERSTORMS
EAST AND ISOLATED THUNDERSTORMS WEST TUESDAY AND WEDNESDAY WITH
SLIGHTLY LOWER POPS AND SLIGHTLY WARMER TEMPERATURES THURSDAY AND
FRIDAY WITH THE HIGH POSSIBLY MOVING CLOSER TO OUR AREA. THE BOTTOM
LINE IS THAT IT DOES NOT LOOKS LIKE WE ARE ANYWHERE CLOSE TO
SCOURING OUT THIS MONSOON MOISTURE THROUGH THE LONG TERM.
&&
.AVIATION...FOR MCCARRAN...EXPECT SCT-BKN CLOUDS AOA 10-15K FEET
THROUGH TONIGHT WITH WINDS FAVORING TYPICAL DIURNAL TRENDS.
SHRA/TSRA ARE EXPECTED AGAIN TODAY IN AND AROUND THE LAS VEGAS
VALLEY ESPECIALLY AFTER 18Z. ONCE AGAIN GUSTY AND ERRATIC
WINDS...REDUCED CIGS AND VSBY ARE POSSIBLE IN AND NEAR ANY SHRA/TSRA
AND OUTFLOW BOUNDARIES WHICH COULD IMPACT CONFIGURATIONS. ACTIVITY
SHOULD DECREASE BETWEEN 03Z AND 06Z SUNDAY.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...EXPECT SCT-BKN CLOUDS AOA 10-15K FEET WITH WINDS
FAVORING TYPICAL DIURNAL TRENDS THROUGH TONIGHT AWAY FROM ANY
SHRA/TSRA. SHRA/TSRA ARE EXPECTED MAINLY AFTER 18Z TODAY ACROSS
LINCOLN, CLARK, MOHAVE, CENTRAL/SOUTHERN NYE AND NORTHEASTERN SAN
BERNARDINO COUNTIES. REDUCED CIGS AND VSBY AND GUSTY AND ERRATIC
WINDS IN AND NEAR SHRA/TSRA WILL BE THE MAIN THREATS. ACTIVITY
SHOULD DECREASE BETWEEN 03Z AND 06Z SUNDAY.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH FROM 11 AM PDT THIS MORNING THROUGH THIS
EVENING FOR NVZ014>022.
AZ...FLASH FLOOD WATCH FROM 11 AM MST THIS MORNING THROUGH THIS
EVENING FOR AZZ001>003-036.
CA...FLASH FLOOD WATCH FROM 11 AM PDT THIS MORNING THROUGH THIS
EVENING FOR CAZ524>527.
&&
STACHELSKI/HARRISON
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Aug 31, 3:21 AM MST, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 321 AM PDT SAT AUG 31 2013 AZZ001>003-036-CAZ524>527-NVZ014>022-010700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT- MORONGO BASIN-CADIZ BASIN-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY-ESMERALDA AND CENTRAL NYE COUNTY- LINCOLN COUNTY-NORTHEAST CLARK COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 321 AM PDT SAT AUG 31 2013 /321 AM MST SAT AUG 31 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A MOIST AND UNSTABLE AIR MASS WILL COMBINE WITH AN UPPER LEVEL DISTURBANCE TO CREATE THE POTENTIAL FOR THUNDERSTORMS WITH VERY HEAVY RAIN. A FLASH FLOOD WATCH IS IN EFFECT FROM 11 AM UNTIL 11 PM FOR SOUTHERN NEVADA...NORTHWEST ARIZONA AND EASTERN SAN BERNARDINO COUNTY IN CALIFORNIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MONSOON MOISTURE WILL LINGER OVER THE AREA THROUGH MUCH OF NEXT WEEK LEADING TO ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. THERE IS POTENTIAL FOR SOME DRYING BY FRIDAY WHICH WOULD LEAD TO DECREASING THUNDERSTORM CHANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY WITHIN THE WATCH AREA THIS AFTERNOON AND EVENING. MEANWHILE...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519>523-010700- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- 321 AM PDT SAT AUG 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED WITH LOCALLY HEAVY RAIN POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MONSOON MOISTURE WILL LINGER OVER THE AREA THROUGH MUCH OF NEXT WEEK LEADING TO ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. THERE IS POTENTIAL FOR SOME DRYING BY FRIDAY WHICH WOULD LEAD TO DECREASING THUNDERSTORM CHANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 10:38 AM MST | Flash Flood Warning | VEF | Mohave | 2 hr |
| Aug 31, 11:42 AM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Aug 31, 2:49 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Aug 31, 3:09 PM MST | Flash Flood Watch | VEF | Mohave | 31 hr |
Nearby
Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.